# SDR DLL16950276

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5270 · Door Warning System
- Part: Hinges
- Condition: Rusty
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, HINGES AND BUSHINGS THAT ARE ATTACHED RT MAIN GEAR FITTING FOR UPPER HINGE DOOR WERE FOUND CORRODED.  REPAIRED PER SRM 57-14-00 FIG 804.
